# SDR MWEA010457

- Difficulty date: March 28, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 4911499510
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LOWER SHEAT CLIP ON BULKHEAD 69, BETWEEN STRINGER 18-19 TO FACILIATE OTHER MAINTENANCE.   CLIP HAS CORROSION THROUGH RADIUS, LOCATED AND DRILLED AND INSTALLED REPLACEMENT CLIP.
